# SDR 96ZZZX1621

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 1,180 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 10 PLUS 0.024 INCH, NR 11 PLUS 0.012 INCH.  REPLACED WTIH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 2410.2.
